Optimal estimation for regression models on τ-year survival probability.

Published

Journal Article

A logistic regression method can be applied to regressing the [Formula: see text]-year survival probability to covariates, if there are no censored observations before time [Formula: see text]. But if some observations are incomplete due to censoring before time [Formula: see text], then the logistic regression cannot be applied. Jung (1996) proposed to modify the score function for logistic regression to accommodate the right-censored observations. His modified score function, motivated for a consistent estimation of regression parameters, becomes a regular logistic score function if no observations are censored before time [Formula: see text]. In this article, we propose a modification of Jung's estimating function for an optimal estimation for the regression parameters in addition to consistency. We prove that the optimal estimator is more efficient than Jung's estimator. This theoretical comparison is illustrated with a real example data analysis and simulations.

Full Text

Duke Authors

Cited Authors

  • Kwak, M; Kim, J; Jung, S-H

Published Date

  • 2015

Published In

Volume / Issue

  • 25 / 3

Start / End Page

  • 539 - 547

PubMed ID

  • 24897607

Pubmed Central ID

  • 24897607

Electronic International Standard Serial Number (EISSN)

  • 1520-5711

Digital Object Identifier (DOI)

  • 10.1080/10543406.2014.923726

Language

  • eng

Conference Location

  • England